Medical Questions > Conditions and Diseases > Skin Forum

sweaty underarm treatment

Hello,

I have a embrassing under arm sweating disorder it is so embrassing it even prevent me from wearing some of my light color clothes. My question is if I was to go to the doctor which doctor will I go see for this disorder and is there any medications that you can actually take for this disorder. It make me feel like a construction worker LOL..... it is so embrassing and I am a female so it is even more embrassing for me and no man doesn't want a woman that sweats like a construction worker LOL.

please respond some one even if you have a similar problem.

Thank you!
Did you find this post helpful?
|

User Profile
replied August 4th, 2008
Supporter
I'd suggest that you see your primary physician first. It might be that you need to see an endocrinologist (specialist in hormones) or a dermatologist (specialist in skin). I know that this problem is not as rare as we think it is. It might have something to do with your endocrine glands or sweat glands or the hormones that stimulate the sweat response.
|
Did you find this post helpful?

User Profile
replied September 8th, 2008
Advanced Support Team
Look for Certain Dri it is an over the counter roll on that you put under your arms and it actually blocks the sweat ducts under your arms. Works like a charm for a friend of mine.
|
Did you find this post helpful?

replied October 27th, 2016
Hey i have that proble but have found a way to actually get rid of, there are many ways to stop excessive sweating like botox, miradry(google it) but i can't afford all those so i use driclor...i use it 2 weeks continuously only at nighy and the next while day i am sweat free underarms and then i dont apply it for another 2 weeks i just enjoy being sweat free, the more u use it in future the leas you will need it Smile
|
Did you find this post helpful?

replied October 27th, 2016
I visited the dermatologist and i was quite embrsd to talk abbout my problem but when i did he said so many people come with the same problem its not just you, he also prescribed a cream but when i went to the pharmacist he said i should come back later because he has to mix it himself, its not store bought..at night i would apply driclor to dried underarms let it dry then apply the cream on top just a littlw more than a pea size...and i would wear long sleeve shirt and go to sleep, next morning i would wash it with betadine surgical soap which he also recommended...and it was hard work for a while but then i got used to it i apply it evey 2 weeks and found that i no longer sweat and no odor...ofcourse you are going to have to inspect after the 2 weeks of applying driclor how long you dont sweat, therefore you will know how often you need to apply driclor...i no longer use the cream because i ran out of it and its cost 3000 kenyan shillings which i can not afford for now, i use driclor every 2 weeks, and betadine is the best for atopping body odor...you can use it all over, its yellow in color and it does not leave yellow stains after you wash it. Good luck...btw keep driclor in the freezer 10 mins before you apply it...and i promise it wont sting your underarms like how many others have complained before...if does sting after you have already placed it in the freezer for 10 mins that means you applied too much...just dab it on where the hair grows...so before sleeping wash your underarms then leave the shower and let them dry then wait 10 mins for driclor to become cold and apply it to underarms...dont shave on the days you apply driclor Smile i promise this is your answer to your problem.
|
Did you find this post helpful?

replied November 4th, 2016
Your primary care physician can order drysol for you. It works like the OTC that jaydensmommy mentioned. Start with your regular doctor to rule out any underlying cause. Your provider can check your thyroid levels and may run some other blood tests depending on any other symptoms you may be having. Your provider will refer you to the appropriate specialist if needed. Lots of people experience this, so don't feel embarrassed.
|
Did you find this post helpful?

User Profile
replied January 19th, 2019
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
I would suggest you botox injection to get rid of this embarrassing condition.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan
|
Did you find this post helpful?
Must Read
Acne is a common skin condition - but what types of acne can a person have? Start learning about acne here....
Does chocolate or greasy food cause acne? Learn the difference between fact and myth...plus who is at risk for getting acne?...
Severity of acne and symptoms vary by individual. Learn the difference between mild and sever acne here...and when you should seek medical help for acne....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Skin , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.